Translator Disclaimer
15 October 1998 Restriction of the holomorphic cohomology of a Shimura variety to a smaller Shimura variety
L. Clozel, T. N. Venkataramana
Duke Math. J. 95(1): 51-106 (15 October 1998). DOI: 10.1215/S0012-7094-98-09502-3
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
56 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.95 • No. 1 • 15 October 1998
Back to Top